# SDR COMA9710405

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Aural Warning
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

'TAKEOFF TRIM' AURAL WARNING SOUNDED DURING TAKEOFF ROLL.  AURAL WARNING CIRCUIT BREAKER WAS TRIPPED.  RESET BREAKER AND SYSTEM TEST NORMAL.
